# SDR COMA0860194

- Difficulty date: March 24, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 33,408 hours, 30,660 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2 Ads
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5501 - RECEIVED TAT PROBE HEAT, RIGHT AOA HEAT, RIGHT STATIC HEAT AND RIGHT PITOT HEAT CAUTION MESSAGES.  RESET NR 2 ADS CONTROLLER.  NO FURTHER DEFECTS.
